# SDR WVER2017091600004

- Difficulty date: September 16, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 17,663 hours, 16,237 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tab
- Part number: 67023120001
- Condition: Chafed
- Location: Horizontal Stab
- Part time: 17,663 hours, 16,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LT AND RT ANTI ROTATION TABS TO BE CHAFED. PERFORMED A MAJOR REPAIR TO THE HORIZONTAL STAB ANTI ROTATION TABS IAW SB 670BA-55-012, REV F AND SB 670BA-55-013, REV H.
